# SDR 97UAL900634

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: D18287107
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF SLIDE, REMOVED FOR TIME EXPIRATION FOUND INFLATION FLOW CONTROL VALVE BODY (P/N 525S0002) AND SPRING (P/N 525S0003) CORRODED.  REPLACED VALVE ASSEMBLY (P/N D18287107) COLD DOOR.  A HEATER HAS NOT BEEN ADDED TO THE DOOR AS HAS BEEN DONE TO THE 767 DOOR.
